# SDR DALA2025010700145

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,609 hours, 20,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1706 A/C R.T.B. CREW REPORTS BURNING RUBBER/PLASTIC SMELL THROUGHOUT CABIN.   CREW REPORTED SMELL FIRST IN FWD GALLEY. RAN IFE, ALL MODES OF CABIN LIGHTING, ALL FWD GALLEY EQ INCLUDING; CHILLERS, WARMING COMPARTMENT, UTILITY OUTLET, AND OVENS, NO SMELLS. NO FWD GALLY OR P6/P11 CB'S POPPED. CHECKED FWD LAVS AND CLOSETS, NO SMELLS. RAN BOTH RECIRC FANS AND EQ COOLING DURING CABIN CHECKS, NO SMELLS. C/W ENG RUNS, RAN PACKS ON ENG BLEED & APU BLEED. NO DISCREPANCIES. A/C OK FOR SVC. (6551967)
